# SDR SWIA2024061900418

- Difficulty date: April 18, 2024
- Submitted: June 19, 2024
- Operation: Air carrier
- Aircraft: N722EV
- Make and model: Cndair CL6002C10
- Aircraft serial: 10127
- Aircraft time: 42,826 hours, 31,086 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Part number: UNKNOWN
- Condition: Cracked
- Location: Bs 1098
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT EQUIPMENT COMPARTMENT - FS1098.20 STGR24R INBOARD CLIP IS CRACKED. (MARKED)     (C-CHECK RO 6/17/2024)   REMOVED FROM FS1098.20 STGR24R CRACKED INBOARD CLIP REF.CRJ-700 SRM 51-42-06-001-001-A01 INSTALLED NEW CLIP REF.CRJ-700 DRAWING MM670-35012 REV. G AND REF. CRJ-700 SRM 53-61-23-001-002-A01 , REF. CR-700 SRM 51-42-06-001-001-A01 COMPLIED WITH SKYWEST TASK CARD 51-900-1002-SKY
